I don't think that any drug should do that to a person. Take them back to the doctor immediately. They could be having a really bad side effect. Good luck and God Bless:) It doesn't sound like they are side effects. Sound a lot more like a stroke or severe TIA. I hope everything worked out OK. DO NOT GO OFF THIS DRUG WITHOUT CONSULTING WITH YOUR DOCTOR!!!! This medication is used for seizures and the delayed released tablets are used to control Bipolar disorder (manic depression.) Delayed-release tablets are also used to control the manic episodes--periods of abnormally high spirits and energy--that occur in bipolar disorder (manic depression). This drug (Depakote ER) is used to prevent migraine headaches. This medication should be taken with a full glass of water and with meals or a snack and pills should not be crushed or chewed! If you miss a dose then you can take it in the same day, but if you forget for the day DO NOT DOUBLE THE DOSE THE NEXT DAY! COMMON SIDE EFFECTS: (This does not mean you will have all of these side effects) If you find you are experiencing any unusual effects from this medication it is IMPORTANT you work with your doctor. Don't let it go on for weeks or months!!! Abdominal pain, abnormal thinking, breathing difficulty, bronchitis, bruising, constipation, depression, diarrhea, dizziness, emotional changeability, fever, flu symptoms, hair loss, headache, incoordination, indigestion, infection, insomnia, loss of appetite, memory loss, nasal inflammation, nausea, nervousness, ringing in the ears, sleepiness, sore throat, tremor, vision problems, vomiting, weakness, weight loss or gain. IMPORTANT: Medications are harder on the elderly with more than one side effects occurring and this is why is is VERY IMPORTANT to have an elderly person see their doctor and work with him/her while on this medication. This medication can be hard on the liver and pancreas, but if you work with your doctor and take blood tests this usually can be avoided. NEVER STOP THIS MEDICATION on your own and see your doctor IMMEDIATELY! The elderly can absorb even a small dose rapidly causing dizziness, fainting, etc., so it's important the doctor is informed at all times and that THE DOCTOR decides whether to lower the dose or try another medication. If this elderly person doesn't have a walker then I suggest you get them one. This will help them balance themselves. In some cases wheel chairs are even better. NEVER leave this person alone while on this medication or let them go somewhere alone (such as shopping.) I am sure you are trying to do all the right things and my advice was simply to help. Good luck! Depakote can cause elevated ammonia levels in certain individuals. The symptoms you have typed can be a result of this. Have his ammonia levels checked out.
When I was walking down memory lane I remembered...
No medication should do that to anyone at any age. I would take them off of the meds, but you should really call a doctor first. It also sounds like a mini stroke. When my Grandma had a mini stroke 2 years ago, she lost some of her speech and a little mobility, but with physical therapy she regained it back. Good luck and God Bless:)
If you have a mix of RAM devices with different speed capabilities on a motherboard, the memory bus will work on speed of the slowest memory. Then it does not matter which slot you put which memory. - Neeraj Sharma
A great medicine to improve memory in elder people is anything from the Acai plant. They sell over the counter medicine for that. Also recommended is brain teasers and lots of thinking games such as word puzzles and math games.
Memory capacity. Software capabilities .
The Samsung Galaxy S3 has a micro SD card slot. This can give the device up to 64 gigabytes of extra memory.
Gerovital (also called Aslavital)
The following dietary changes are recommended to lower the risk of or slow memory loss
Alzheimer's is a disease that affects mostly middle age people to seniors. It is a deterioration of mental capabilities and memory.
That depends on the microprocessor used as well as the memory and peripherals attached. Some microcomputers have very minimal capabilities, but many microcomputers actually have several orders of magnitude more capabilities than the "supercomputers" of the 1960s and 1970s had (while costing many orders of magnitude less).
Shape memory alloys can be used by dentist.
I am no doctor, however, I am epileptic and have been on Depakote and several other medications of its kind. A LOT of anticonvulsants have side effects similar to what you may be experiencing(I am 23 and am actually struggling w/ memory loss right now due to Topamax). On Depakote I experienced extreme weight gain (I hit 200lb @ 13 years old!), slowed psycho motor function, and confusion. The "drunken" effect you described evaded me, but I had been warned to watch for it . You should talk to your doctor before just getting off, but my doctor told me if I noticed that side effect to a degree where it was troublesome, to let him know and he'd switch me . Depending on if you are taking it for epilepsy (b/c it can be taken for a myriad of things like manic disorder, headaches,etc. though designed for seizures), and if so what kind of epilepsy you have, there are other newer medications that can be great for you and the side effects effect you less, if at all. There is a list of the side effects of seizure drugs & Depakote from Cleveland clinic and Rxlist.com - here are the sites http://www.rxlist.com/epilepsy_treatment/page2.htm#tocc http://www.rxlist.com/cgi/generic/dival_ad.htm (just press the arrow button to get more info :) If for headache ask for : Topamax If for seizure : ask for zonegran , dialanton, keppra, topamax, or similar new meds hope that helps!
NONE! The 80186 was an advanced version of the 8086 but did not include support for virtual memory. It had a 64K physical address space. The 80286 was the first Intel CPU to support virtual memory but it's capabilities were limited.
It is main memory (CACHE, RD RAM, D RAM, SD RAM) which expands the system's capabilities.Greater the capacity of main memory larger the data which is to be processed is kept here, easier is for processr to reach and execute insructions and better the performance is.
One day I was walking along the grey stubby path I tripped over an oddly shaped rock and unfortunately lost my memory.
that is hard to answer without knowing the basic hardware / software capabilities, i.e. processor speed, memory,ram,etc...
Short term memory does not typically "last" humans can only hold seven "chunks" of information at a time. Humans can hold 7+2 or 7-2 depending on the retention capabilities of the individuals. Although through repetition the desired information can be converted to long-term memory banks which are infinite in their holding capabilitiesin summary repetition is key, so cramming for a test last minute wouldn't work.
Role of the Memory management unit in Operating system Every program for its execution requires some space in computer memory which is provided by memory management unit using virtual memory that provides the external storage addressing location for the programs that does not have too much space in main memory for their execution and saved them in secondary memory but when required loaded them again in main memory. This deallocation and reallocation of programs in main memory deals with concurrency. At last, we say that loading capabilities of programs with the memory addressing is there in it.
Walking on the beach with my husband is a pleasant memory.